# SDR ASOA201000900

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEPS ARROW, EXIT AND OPEN PLACARDS ARE TORN.  R & R ARROW, EXIT, AND OPEN PLACARDS ON PAX DOOR STEPS IAW AMM 11-20-00-000-801 AND 11-20-00-400-801.
